Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On H. S. Ruse's theorems concerning parallel fields of planes in a Riemannian space with indefinite metric


Author: Yung-chow Wong
Journal: Proc. Amer. Math. Soc. 18 (1967), 892-897
MSC: Primary 53.70
DOI: https://doi.org/10.1090/S0002-9939-1967-0215257-0
MathSciNet review: 0215257
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.70

Retrieve articles in all journals with MSC: 53.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215257-0
Article copyright: © Copyright 1967 American Mathematical Society